# SDR SWIA202055512

- Difficulty date: December 1, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 41,706 hours, 34,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R3117117
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA INTERCOSTAL CLIPS CRACKED AT FS 484.00 BETWEEN LBL 27 AND LBL 36.  C-CHECK RO 1/16/2021.  REMOVED AND REPLACED 2 EA INTERCOSTAL CLIPS, IAW CRJ 200 SRM 51-42-21, REFERENCING STEP 14 OF PREVIOUSLY ACCOMPLISHED REO 601R-53-41-059 REV C DATED 2020-03-11 FOR FASTENER CALL OUT ONLY.
